Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Burning sensation and dry skin on forehead. Took treatment for fungal infection and sunburns. Keeps happening. Why?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 304 Questions
Question
Hi i am 24 yrs old female and I have got 3 months back slight burning sensation and dry skin on my forehead and doctor told it is fungal infection and i am been under treatment , and now i have got light skin patch on that area and very weired burning sensation and doctor said it sunburn and gave me sun bum lotions and now recently from past 2 weeks i have got burning sensation on my hands and very tiny veryy small white dots on the burning area and i observe my skin on finger and hand i feel like it becoming transparent like very pale color like my body colour. Can u please help??
I have got stretch marks on my knees, thighs and lower abdominal part. Please help me with solution.
Posted Mon, 7 May 2012 in Skin Hair and Nails
 
 
Answered by Dr. Rohit Batra 3 hours later
Dear XXXXXXX

Thanks for your query.

I will be in a better position to answer your questions if you can please send me a couple of photographs of the affected area.

Based on the information given, the possibilities are:

1. If the patch you developed sometime back was really a fungal infection, then this hypopigmented patch might be post inflammatory hypopigmentation.

2. Burning sensation on hands and feet can be just due to dryness which leads to exfoliation of skin and itching. This is common during season changes.
A topical cream containing paraffin and urea can do wonders in such cases. Do not use soaps that make skin dry and avoid excess of soap and water. And if the condition persists topical steroid cream can be used.

3. Stretch marks occur due to rapid loss of weight. One should avoid crash dieting, weight loss must be gradual and creams like "Elastoderm" and “Evion" in tandem can be used for decreasing the same. These creams should be used over months to get a good result.

Hope you got answers to all your questions. Please upload the pictures using the option available on this webpage. I will be able to specify my suggestion after receiving a good picture from your end.

Regards
Dr.Rohit Batra
Above answer was peer-reviewed by
 
Follow-up: Burning sensation and dry skin on forehead. Took treatment for fungal infection and sunburns. Keeps happening. Why? 2 days later
Hi Dr Batra Thank you very much for your answer. I have attached pics of my hand where i feel my skin colour is changing to pale lighter in color than the sarrounding area. Please help me out with this.
 
 
Answered by Dr. Rohit Batra 1 hour later
Dear XXXXXXX

Thanks for reverting.

Avoid excessive exposure to sun and working with soaps and water. Repeated friction and excessive use of soap and water in the exposed areas can lead to this.

I hope I have answered your query. Please accept my answer if you have no further queries.

Regards

Dr.Rohit Batra
Above answer was peer-reviewed by
 
Follow-up: Burning sensation and dry skin on forehead. Took treatment for fungal infection and sunburns. Keeps happening. Why? 3 hours later
Thank you for your quick reply Dr Batra, I am satisfied by your answer. Will follow your suggestions. I have a last query I hope you would have seen the pics which i have attached, Dr is it anything serious like Vitiligo luekoderma I am scared. or is it the symptom of any other such skin diseases?

Thanks and Regards,

XXXXXXX
 
 
Answered by Dr. Rohit Batra 47 minutes later
Dear XXXXXXX
The lesions in the picture are nowhere near vitiligo and are nothing serious.

You can apply moisturiser and in cases itching occurs; a mild topical steroid can be added. The condition will improve slowly with time.
Just avoid rubbing and keep the area dry.

Regards

Dr.Rohit
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor